# SDR WX0A2014122972319

- Difficulty date: December 14, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 53,548 hours, 41,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59101415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PAN CRACKED IN RADIUS NEAR FWD UPPER STOP PAD.  INSPECTION DURING C CHECK.  STOPPED DRILLED CRACK, FABRICATED DOUBLER, LOCATED, DRILLED & INSTALLED REPAIR PARTS IAW SRM 53-03 FIG 8 51-10-4.
